# SDR YENA2021100500654

- Difficulty date: October 5, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A300*
- Aircraft serial: 5302
- Aircraft time: 35,789 hours, 11,279 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE, PUSHED BALL LOCK PINS ON OVERWING SLIDE 194AT ; REF AEM NR 21021-244/1-2021-390239 - REPLACED OVERWING SLIDE 194AT IAW A320 AMM 25-62-44-000-001-A
